# SDR UPS96805859

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION DAMAGE ON LOWER ATTACH ANGLE UNDER MAIN CABIN SEAT TRACK NR 4, FS 702, BL ZERO.  SPLICED ANGLE PER SRM 53-2-0.
